# SDR R61A2020010621444

- Difficulty date: December 10, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 25,615 hours, 18,197 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T3080
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON CENTER FUSELAGE 1 RH SEAT TRACK BEAM UPPER CAP AT FR 17. CENTER FUSELAGE 1 RH SEAT TRACK BEAM UPPER CAP AT FR 17 REPAIRED IAW SRM 53-10-10 REPAIR 01.
